Morning after PIll
9 Replies
cassie

is excessive bleeding normal after taking morning after pill?

 

Nancy204

excessive? there can be spotting but a heavy flow might be a sign of something else?

 

farrah

yeah! if it gets worse or does not stop maybe you should go to the ER!

 

kristina1985

Wow, so that's one of the effects of the morning after pill? I haven't tried that one yet and don't want to try it if it involves that much bleeding. yikes!

 

Mindy

no, there will be bleeding, like your period or spotting but excessive bleeding is definately not normal!

 

samantha_ly

tried this and it was ok. did not have excessive bleeding but i did get a bleed though more like spots

 

candygurl

all i know about this is that they are not 100% effective!

 

JanetJames

I used this once because we ran out of condoms. I got bad cramps afterwards some bleeding and spotting but nothing excessive.

 

Donnabelle

i didnt see it in the list of possible side effects :(

 

cassie

thanks for clearing this up, for the record though, the excessive bleeding was just for a short while, the pill did its job!

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?